Translator Disclaimer
august 2013 Symplectic spectral geometry of semiclassical operators
Álvaro Pelayo
Bull. Belg. Math. Soc. Simon Stevin 20(3): 405-415 (august 2013). DOI: 10.36045/bbms/1378314505

Abstract

In the past decade there has been a flurry of activity at the intersection of spectral theory and symplectic geometry. In this paper we review recent results on semiclassical spectral theory for commuting Berezin-Toeplitz and $\hbar$-pseudodifferential operators. The paper emphasizes the interplay between spectral theory of operators (quantum theory) and symplectic geometry of Hamiltonians (classical theory), with an eye towards recent developments on the geometry of finite dimensional integrable systems.

Citation

Download Citation

Álvaro Pelayo. "Symplectic spectral geometry of semiclassical operators." Bull. Belg. Math. Soc. Simon Stevin 20 (3) 405 - 415, august 2013. https://doi.org/10.36045/bbms/1378314505

Information

Published: august 2013
First available in Project Euclid: 4 September 2013

zbMATH: 1278.81088
MathSciNet: MR3129048
Digital Object Identifier: 10.36045/bbms/1378314505

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.20 • No. 3 • august 2013
Back to Top